ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On some geometric invariants associated to the space of flat connections on an open space

Biswas, I and Guruprasad, K (1996) On some geometric invariants associated to the space of flat connections on an open space. In: Canadian Mathematical Bulletin, 39 (2). 169-177 .

[img] PDF
ON_SOME_GEOMETRIC.pdf - Published Version
Restricted to Registered users only

Download (744Kb) | Request a copy
Official URL: http://math.ca/10.4153/CMB-1996-021-3

Abstract

A geometric invariant is associated to the parabolic moduli space on a marked surface and is related to the symplectic structure of the moduli space.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Canadian Mathematical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 07 May 2011 04:37
Last Modified: 07 May 2011 04:37
URI: http://eprints.iisc.ernet.in/id/eprint/37438

Actions (login required)

View Item View Item